# SDR USAA2014040100009

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 44,649 hours, 16,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED SEAT 34L EMERGENCY LIGHT LENS MISSING.  INSTALLED NEW EMERGENCY LIGHT LENS AT SEAT 34L IAW AMM 33-51-18-400-001-A, STEP 4 B D.
